# SDR SWAA2025031404523

- Difficulty date: March 11, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 23,912 hours, 12,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY INBOARD FLASHLIGHT INOP <[01]. REINSTALLED FWD GALLEY INBD EMER FLASHLIGHT PER S.I.P. OPS CHECK GOOD.
